Mathematische Annalen

, Volume 303, Issue 1, pp 281–296 | Cite as

Spectral asymptotics of Laplace operators on surfaces with cusps

  • L. B. Parnovski

Mathematics Subject Classification (1991)



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Agmon, S.: Asymptotic formulas with remainder estimates for eigenvalues of elliptic operators. Arch. Ration. Mech. and Analysis28, 165–183 (1968)Google Scholar
  2. 2.
    van den Berg, M.: Dirichlet-Neumann bracketing for horn-shaped regions. J. Funct. Anal.104, 110–120 (1992)Google Scholar
  3. 3.
    Colin de Verdière, Y.: Pseudo-Laplacians II. Ann. Inst. Fourier33, 87–113 (1983)Google Scholar
  4. 4.
    Froese, R. and Zworski, M.: Finite volume surfaces with resonances far from the unitary axis. Int. Math. Res. Notes10, 275–277 (1993)Google Scholar
  5. 5.
    Lax, P., Phillips, R.: Scattering theory for automorphic functions. Princeton Univ. Press, 1976Google Scholar
  6. 6.
    Levitan, B.M.: On the asymptotic behaviour of the spectral function and discrete spectrum of the Laplace operator on a fundamental domain of Lobachevsky's plane. Rendiconti del Seminario Matematico e Fisiko di Milano52, 195–219 (1982)Google Scholar
  7. 7.
    Müller, W.: Spectral theory for Riemannian manifolds with cusps and a related trace formula. Math. Nachr.111, 197–288 (1983)Google Scholar
  8. 8.
    Müller, W.: Spectral geometry and scattering theory for certain complete surfaces of finite volume. Invent. Math.109, 265–305 (1992)Google Scholar
  9. 9.
    Parnovski, L.B.: Asymptotics of Dirichlet spectrum on some class of noncompact domains. To appear in Math. Nachr.Google Scholar
  10. 10.
    Seeley, R.: An estimate near the boundary for the spectral function of the Laplace operator. Amer. J. of Math.102, 869–902 (1980)Google Scholar
  11. 11.
    Selberg, A.: Remarks on the distribution of poles of Eisenstein series. In: Gelbart S., Howe R., Sarnak P. (eds) Israel Math. Conf. Proc. vol. 3, part II. Festschrift in honor of I.I. Piatetski-Shapiro, pp. 251–278. Jerusalem: Weizman 1990Google Scholar
  12. 12.
    Vassiliev, D.G.: Asymptotics of the spectrum of a boundary value problem. Transactions of the Moscow Mathematical Society,49, 173–245 (1986)Google Scholar
  13. 13.
    Vassiliev, D.G.: Binomial asymptotics of the spectrum of a boundary-value problem. Funct. Anal. Appl.17 (4), 309–311 (1983)Google Scholar
  14. 14.
    Vodev, G.: Asymptotics on the number of scattering poles for degenerate perturbations of the Laplacian. PreprintGoogle Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • L. B. Parnovski
    • 1
  1. 1.Mathematical DepartmentMoscow State UniversityMoscowRussia

Personalised recommendations